# SDR 2005FA0001360

- Difficulty date: September 14, 2005
- Submitted: October 5, 2005
- Operation: General aviation
- Aircraft: N75340
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635292
- Engine: Lyc IO360A1A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 62061002
- Condition: Cracked
- Location: Fuselage
- Part time: 9,286 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CABIN ENTRANCE, WING WALK, FOUND SUPPORT PANEL UNDER WING WALK CRACKED.  FAILURE DUE TO REPEATED WALKING ON.  IF FACTORY STAMPED SUPPORT OUT OF HEAVIER, THICKER PANEL, MAY HELP PROLONG FAILURE.  (EA21200507814) (K)
